Dipòsit Digital de Documents de la UAB 3 registres trobats  La cerca s'ha fet en 0.02 segons. 
1.
9 p, 1.5 MB On primitive constant dimension codes and a geometrical sunflower bound / Barrolleta, Roland David (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions) ; Storme, Leo (Universiteit Gent. Department of Mathematics) ; Suárez Canedo, E. (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions) ; Vandendriessche, Peter (Universiteit Gent. Department of Mathematics)
In this paper we study subspace codes with constant intersection dimension (SCIDs). We investigate the largest possible dimension spanned by such a code that can yield non-sunflower codes, and classify the examples attaining equality in that bound as one of two infinite families. [...]
2017 - 10.3934/amc.2017055
Advances in mathematics of communications, Vol. 11, issue 4 (2017) , p. 757-765  
2.
12 p, 2.1 MB On Zpr Zps-additive cyclic codes / Borges, J. (Joaquim) (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions) ; Fernández Córdoba, Cristina (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions) ; Ten-Valls, Roger (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions)
Llegiu l'abstract consultant l'article.
2016 - 10.3934/amc.2018011
Advances in mathematics of communications, Vol. 12, issue 1 (Feb. 2018) p. 169-179  
3.
21 p, 3.7 MB Families of nested completely regular codes and distance-regular graphs / Borges, J. (Joaquim) (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions) ; Rifà i Coma, Josep (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions) ; Zinoviev, V. A. (Harkevich Institute for Problems of Information Transmission)
In this paper infinite families of linear binary nested completely regular codes are constructed. They have covering radius ρ equal to 3 or 4, and are 1/2 i th parts, for i ∈ {1, . . . , u} of binary (respectively, extended binary) Hamming codes of length n = 2 m − 1 (respectively, 2 m ), where m = 2u. [...]
2015 - 10.3934/amc.2015.9.233
Advances in mathematics of communications, Vol. 9 Issue 2 (May 2015) , p. 233-246  

Us interessa rebre alertes sobre nous resultats d'aquesta cerca?
Definiu una alerta personal via correu electrònic o subscribiu-vos al canal RSS.